Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Azopt

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-06-2007, 08:11 PM
Joyce Mabb
Guest
 
Posts: n/a
Default eye drops

I have early glaucome and over the past 18 months have been presecribed 6 different types of eye drops. All of them, I am sorry to say, have caused serious side effects. The last but one, Lumigan, caused sever sweling in my legs, ankles and feet (gout-like symptoms but tests show I don't have gout) after a week. It took five weeks for the swelling to go down and then I was prescribed Azopt. I now have extreme pain in my right leg, in the buttock, particularly in the knee and also in the ankle making walking extremely painful.Before I started using eye drops I had no problems.I am 73. Please offer sosme advice.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
number of drops Al D Lumigan 2 02-17-2009 09:37 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:06 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.